Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The triad systems of thirteen letters


Author: F. N. Cole
Journal: Trans. Amer. Math. Soc. 14 (1913), 1-5
MSC: Primary 05A99
MathSciNet review: 1500931
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A99

Retrieve articles in all journals with MSC: 05A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500931-5
Article copyright: © Copyright 1913 American Mathematical Society